# SDR 7EMA915102510

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N915EM
- Make and model: Snias AS350B2
- Aircraft serial: 2439
- Aircraft time: 4,257 hours, 7,680 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Dimmer
- Part number: 704A46814049
- Part serial: 1077
- Condition: Failed
- Location: Instrument Light
- Part time: 4,257 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT ELECTRICAL ODOR NOTICED IN CABIN AFTER DEPARTURE. ACFT RETURNED TO FIELD.  INVESTIGATION REVEALED A FAILURE OF A LIGHT DIMMING/GRADUATING MODULE.  COMPONENT WAS REPLACED IAW APPROVED DATA.  ACFT WAS RETURNED TO SERVICE.  THIS MODULE WAS ORIGINAL TO THE ACFT AT MFG.
